Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

HOT AND TIRED
avatar
YOLANDAH posted:
Hey Everybody!! I haven't been here in a while but I have a couple of questions I would like some opinions on. First off, I had been diagnosed with Trichimonas, I had never had symptoms before so it came as a shock when my Dr told me. Anyway, I went through my treatment and everything was fine, later that weekend I started to have symptoms of the infection but they went away after a week or so. I don't really know if it was the reaction to the antibiotics or what. Any way I waited a week before I had sex again, Bf used condom but it broke and he went inside me. Last couple of days I have been extremely tired,having off and on mild cramps, hot flashes and minor headaches. My question is do you think its a side effect from the medicine or could it be something else? Also can you get pregnant so soon after being treated with antbiotics?
Reply
 
avatar
Louise_WebMD_Staff responded:
Antibiotics definitely don't prevent pregnancy so yes, you could be pregnant. As to your other symptoms-that could be related to the infection, the medication, a new cold or flu, another condition, pregnancy. It is impossible to guess.
 
avatar
YOLANDAH responded:
Thanks for responding!
 
avatar
sunset45 responded:
Ok, my question to you is was your b/f treated too? Antibiotics can increase risk of getting pregnant if you are on the pill. About having cramps, I haven't a clue. Being tired, hot and having headache I can understand if you have an infection again.
 
avatar
YOLANDAH responded:
BF was treated also.I am not on any form of birth control. I think its a lil PMS, I am having the symptoms I usually get before my period. My knees ache, I have an increase in appetite,I get really tired and sleepy during the day, and I can't sleep at night. My period is due on the 13th so I guess everything is falling in line. Turns out the antibiotics gave me a yeast infection, with all of that going on I really don't think I could be pregnant.
 
avatar
sunset45 responded:
Yes could very well be PMS. I had it really bad every month before my period. The day before I would start I would get very lethargic and depressed and hurt all over. Also felt swollen all over. I had a hysterectomy around 38 yrs of age and that has really helped along with some good anti-depressants. Hope you feel better soon.


Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
53 of 103 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.